MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number OM-10000Z
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that while prepping back table for surgery, they opened acrobat-i vacuum stabilizer system and the stabilizer and part of the tubing were missing from the package.The packaging was sterile and there was no stabilizer or tubing in there.
 
Additional Manufacturer Narrative
Trackwise id # (b)(4).Updated sections: b4,b5, d9, g-3, g-6, h-2, h3, h-6, h-11.Corrected sections: e3-occupation; h6- health effect ¿ clinical code h6- health effect ¿ impact code.The investigation has been started since the complaint was received, and the following contents have been conducted: 1.Dhr review: the dhr of the reported lot has been reviewed.No non-conformity relevant with the reported issue is observed.All the products had been performed 100% visual inspection and function test during production.They all passed the inspection and function test which demonstrate the part assembly is integrated.2.Trend review: in the last 12 months, this is the only complaint received, the occurrence rate is found to be (b)(4) which is under anticipated occurrence rate.3.The device was not received which could not be evaluated, the reported failure could not be confirmed.The manufacture processes were reviewed and no deficiency indicating the reported failure was observed, which demonstrated the production process are normal and all devices were packaged correctly.Since no picture or using details is available for review, the specific root cause is impossible to define.The ifu has the warnings and precautions that ¿do not use if the product sterilization barrier or its packaging is compromised.¿ and the device missing could be identified by customer before using, there was no patient involved, no ncmrs, rework, or deviations documented for the reported batch.Based on above review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
The hospital reported that while prepping back table for surgery, they opened acrobat-i vacuum stabilizer system and the stabilizer and part of the tubing were missing from the package.The packaging was sterile and there was no stabilizer or tubing in there.No patient involvement.

Brand Name
ACROBAT-I STABILIZER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21579872
Report Number2242352-2025-0000254
Device Sequence Number8868371
Product Code GEI
UDI-Device Identifier00607567100008
UDI-Public(01)00607567100008(10)3000441687(17)261210
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000Z
Device Catalogue NumberOM-10000Z
Device Lot Number3000441687
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown